Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the homology of complements of arrangements of subspaces and spheres


Author: Yi Hu
Journal: Proc. Amer. Math. Soc. 122 (1994), 285-290
MSC: Primary 52B30; Secondary 55N99
MathSciNet review: 1204377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Goresky-MacPherson combinatorial formula for the homology of the complement of affine subspaces in Euclidean space $ {\mathbb{R}^n}$ holds for much more general "mixed" arrangements of subspaces and spheres.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52B30, 55N99

Retrieve articles in all journals with MSC: 52B30, 55N99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1204377-6
PII: S 0002-9939(1994)1204377-6
Article copyright: © Copyright 1994 American Mathematical Society